AUST Institutional Repository

Welcome to the African University of Science and Technology, Institutional Repository. This is a digital archive service of the AUST Library for the preservation and promotion of research record and supporting research data at AUST. This service also collects, preserves, and distributes the academic output and research materials produced or maintained by AUST.

The AUST Repository includes

  • Journal Articles (Pre-Prints and Post Prints)
  • Conference Papers
  • Thesis and Dissertations
  • Datasets resulting from Research Projects
  • Research and Publications
  • Seminars and Workshops

Contributing your research to the AUST IR is easy. Contact the AUST Library to get you stated

Communities in DSpace

Recently Added

  • Modeling Crude Oil Production Outlook: A Case Study of the Oil and Gas Industry in Nigeria 

    Apara, Chiamaka (Society of Petroleum Engineers (SPE), 2014-08-05)
    In the past four decades, Nigeria has made impact on the global oil and gas exploration and production industry. As one of the lead exporters of crude oil and natural gas in Africa, an oil production model which tracks oil ...

  • Petroleum Reserves Growth Trend and Pattern: A Case Study of the Niger Delta Basin in Nigeria 

    Apara, Chiamaka (Society of Petroleum Engineers (SPE), 2014-08-05)
    For the purpose of this paper, reserves growth is classified into three main categories: new pool discoveries, reserves revision and reserves extension. For each category, there are distinct factors affecting positive and ...

  • Fundamentals of Laser Dynamics 

    Sanni, Dahiru Muhammad (2013-05-13)
    The thesis presents the modeling and simulation of three types of lasers namely; Semicondoctor laser, Solid state laser and CO 2 laser. The rate equations were derived and simulated to examine the dynamic behaviour of the ...

  • The Design of an On-Chip Silicon Photonic Diode 

    Okikiola, Olaniyan (2013-05-13)
    This work presents numerical calculation of electromagnetic waves in unidirectional on-chip silicon optical diodes. An original optical diode, designed by Wang et. al. [Opt. Express. 19, 26948-26955 (2011)], is based on ...

  • Simulation of Carbon Nanotube Growth 

    Ogunbunmi, Michael Olawale (2013-05-13)
    The basic understanding of the underlying techniques of growing Carbon Nanotubes (CNTs) with a specific chirality is still obscure and needs to be understood so as to properly harness its potentials. Using both Classical ...

View more